# SDR SCNA20160510044

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 37,630 hours, 15,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT INOPERATIVE AT SEAT 19C.  FOUND BROKEN WIRE UNDER SEAT, SPLICED WIRE. CHECKS OK.
